On Manin's conjecture for a family of Châtelet surfaces

Abstract : The Manin conjecture is established for Châtelet surfaces over Q arising as minimal proper smooth models of the surface Y^2+Z^2=f(X) where f is a totally reducible polynomial of degree 3 without repeated roots. These surfaces do not satisfy weak approximation.
Type de document :
Article dans une revue
Annals of Mathematics, Princeton University, Department of Mathematics, 2012, 175 (1), pp.297 - 343. <10.4007/annals.2012.175.1.8>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00452827
Contributeur : Emmanuel Peyre <>
Soumis le : mercredi 3 février 2010 - 10:32:03
Dernière modification le : vendredi 7 juillet 2017 - 11:29:25

Identifiants

Collections

Citation

Régis De La Bretèche, Tim Browning, Emmanuel Peyre. On Manin's conjecture for a family of Châtelet surfaces. Annals of Mathematics, Princeton University, Department of Mathematics, 2012, 175 (1), pp.297 - 343. <10.4007/annals.2012.175.1.8>. <hal-00452827>

Partager

Métriques

Consultations de la notice

68